메뉴 건너뛰기




Volumn 1, Issue 6, 1999, Pages 19-24

Numerical simulation with finite differences of wave propagation in diffractive quadratic media

Author keywords

Finite difference methods; Quadratic nonlinearity; Schr dinger systems; Wave propagation in crystals

Indexed keywords


EID: 0007090155     PISSN: 14644266     EISSN: None     Source Type: Journal    
DOI: 10.1088/1464-4266/1/1/006     Document Type: Article
Times cited : (6)

References (6)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.